# SDR RAIA201508030001

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 36,125 hours, 29,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXTERIOR FLOOD LIGHT NR 5 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT, OPS CHECKED GOOD.
